# SDR DALA12000263122

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT +Y503.2 FR16 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.  ORIG MAT. 0.149 DAMAGE DIM. L=1 INCH W=.453 INCH D=.049 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 103.  REMOVED FLOOR SUPPORT +Y503.2 IAW SRM 51-42-11, RECEIVED NEW FLOOR SUPPORT.  LOCATED AND DRILLED HOLES IAW SRM 51-44-11, TRANSFERRED 1 ANGLE IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.  REMOVED AND CHECKED WIRE PROTECTION.  NO DEFECTS NOTED.
